Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have hair loss problem and acne on face. Looking for ayurvedic medicine

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
For pimple I have some pimple on my face
I am loosing hair
So I want some medicine and regrowth hair
Posted Sun, 24 Mar 2013 in Ayurveda
Answered by Dr. Rajesh Lakhanpaul 1 hour later

Thanks for your query.

To find out the cause for both of your problems, there appears to be need of getting your Thyroid profile done. The reasons for acne has causes as hormonal imbalance, oily skin or persistent infection, lack of hygiene, abdominal upset etc. I believe there is no dandruff etc bothering you as this also contributes in hair fall.

Basically you will have to increase the immunity of the body so that minor ailments never get a chance to flourish, so have balanced diet no fast foods avoid too much application of chemicals to get rid of acne or as make up products. Do not touch or squeeze the pimples, wash your face with tepid water.

Amongst medicines, I would recommend

Haridra Khand
Tab. Allerin
Tab. Kaishore guggul and
Mahamanjishtha arisht for acne and tab XXXXXXX pishti to check hair fall and boost your immunity.

Do consult a nearby Ayurveda specialist to formulate a right dosage of the medications above based on your physical parameters .

This will cure both your problems. Wish you best of health.

Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor